MAUDE Adverse Event Report: EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC TIB INSERT IMPL CRC, SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-51-2013
Medical Device Problem Codes Unstable (1667); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Scar Tissue (2060); Ambulation or Postural Difficulties (2544); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 02/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported via a legal short form and other sources, that a 62 yo female patient, who had an initial right knee implanted with recalled poly on (b)(6) 2019, underwent a revision procedure on (b)(6) 2024, approximately 4 years 3 months post the initial procedure.The patient returned to the surgeon¿s office with complaints of pain, swelling, instability, and dissatisfaction with their right tka.The short form indicated the patient suffered immense pain, loss of consortium, and loss of mobility.Upon examination, the patient was scheduled to have a revision tka possible poly swap vs full revision.Pre-operative diagnosis failed right total knee arthroplasty due to instability.Post-operative diagnosis failed right total knee arthroplasty due to instability, probably right disease, and femoral component debonding.Once the surgeon entered the joint, there were a significant amount of synovial tissue consistent with poly wear disease.Significant poly wear on the weight bearing portion of the lateral condyle.The femoral component was debonded from the underlying bone, and the tibial component was in significant varus malalignment.The patient underwent a full knee revision to a competitor¿s revision knee implants.No knee implants or equipment was brought to the case from the company who provided the initial implants.Only tibial poly implants and patellas were provided.It was noted that the femoral component was loose and was removed from the femoral bone.The tibia implant was fixed though, but without revision metal femoral options at the procedure, the tibial component had to be removed for the competitor¿s knee revision to be implanted.A complete knee revision occurred using a competitor¿s knee revision system.There were no device breakages during the procedure.There was a 15-to-30-minute surgical delay because the full revision took longer than the intended poly swap.There were no adverse events to the patient as a result.The patient was last known to be in stable condition following the event.No x-rays were provided.No explanted devices are available for analysis.They were discarded by the facility.Device images were provided.No further information.
 
Additional Manufacturer Narrative
D10: concomitants: 3625737 - 02-012-51-2013 - logic tib insert impl crc, sz 2, 13mm.4822337 - 02-012-45-2020 - lgc tibial fit tray cem sz 2f / 2t.4920866 - 200-05-26 - inset patella 26mm.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported was likely due to prosthesis wear, instability, and an insufficient bond between the femoral component and the bone, which led to aseptic (non-infected) femoral loosening.Possible causes for polyethylene wear include malalignment between the implants, inclusion of the polyethylene in the recall, high contact stresses during knee flexion/extension, third body wear, patient-related conditions, instability, or any combination of these possibilities.The instability may have been caused by implant malalignment; however, this cannot be confirmed.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC TIB INSERT IMPL CRC, SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key21638831
Report Number1038671-2025-01613
Device Sequence Number12895798
Product Code JWH
UDI-Device Identifier10885862230348
UDI-Public10885862230348
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123342
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2022
Device Catalogue Number02-012-51-2013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2024
Supplement Date Received by Manufacturer04/16/2025
Initial Report FDA Received Date03/18/2025
Supplement Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale